Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Eigenfunction expansions for nondensely defined operators generated by symmetric ordinary differential expressions


Author: Earl A. Coddington
Journal: Bull. Amer. Math. Soc. 79 (1973), 964-968
MSC (1970): Primary 47E05, 34B25
DOI: https://doi.org/10.1090/S0002-9904-1973-13280-X
MathSciNet review: 0322592
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Coddington, Generalized resolutions of the identity for symmetric ordinary differential operators, Ann. of Math. (2) 68 (1958), 378-392. MR 21 #2094. MR 103319
  • 2. E. A. Coddington, Selfadjoint subspace extensions of nondensely defined symmetric operators, Bull. Amer. Math. Soc. 79 (1973). MR 322568
  • 3. A. M. Krall, Differential-boundary operators, Trans. Amer. Math. Soc. 154 (1971), 429-458. MR 42 #6328. MR 271445

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47E05, 34B25

Retrieve articles in all journals with MSC (1970): 47E05, 34B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13280-X

American Mathematical Society